# SDR COMA0660247

- Difficulty date: March 13, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N720SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 17,339 hours, 14,897 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Pump
- Part number: PV304448
- Part serial: MX661187
- Condition: Faulty
- Location: Lt Engine
- Part time: 17,341 hours, 14,899 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5158 - EN ROUTE IAD-CVG RECEIVED A NR 1 HYDRAULIC LOW PRESSURE CAUTION MESSAGE, FLIGHT RETURNED TO THE FIELD.  REPLACED THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP.
